# SDR USAA040377

- Difficulty date: July 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, BELTFRAME STATION 767 AT STRINGER S14L. INSTALLED DOUBLER AND FILLERS PER SRM 53-00-07 PAGES 202-203.  (M)
